MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. SUPR SAFETY MAGIL CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. SUPR SAFETY MAGIL CUF ET; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 112480025
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: patient's endotracheal tube does not have any numbers, therefore we can not tell if the ett is in proper position.The patient has large amount on secretions.Patient already has a history of airway edema along with difficult intubation.Upon xray, patient ett was at the clavicle.The measured 1.5cm from position of ett then pushed in 1.5cm with no xray to follow.Lma's were placed at patient bedside.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.Additiona information: the markings had been present but faded over time.
 
Event or Problem Description
It was reported that: patient's endotracheal tube does not have any numbers, therefore we can not tell if the ett is in proper position.The patient has large amount on secretions.Patient already has a history of airway edema along with difficult intubation.Upon xray, patient ett was at the clavicle.The measured 1.5cm from position of ett then pushed in 1.5cm with no xray to follow.Lma's were placed at patient bedside.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.Additional information: the markings had been present but faded over time.
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "one actual sample was returned.Visual inspection was conducted on the actual returned sample.There is sticky tape on the end of tube near the connector and under the tape, the printing is found faded.As per, pad printing procedure, rub test by using 100% ipa been conducted on each production batch at the beginning of the printing process.However, as per endotracheal tube manufacturing procedure, 100% inspection on printing was performed in manufacturing site.Hence, the complaint could not be confirmed as this defect mode could be detected during manufacturing process.Based on the investigation conducted, the defect mode on endotracheal tube does not have any numbers was match with complainant report.However, the defect cannot be confirmed, as the tube been passed the 100% visual inspection and rub test during manufacturing and such obvious defect can be detected and failed during the testing." teleflex will continue to monitor and trend on complaints of this na ture.Corrected data: correction d.4 udi (b)(4) was removed as the full udi number is unavailable as complainant did not report a lot number.

Brand Name
SUPR SAFETY MAGIL CUF ET
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19643043
Report Number8040412-2024-00155
Device Sequence Number21001063
Product Code BTR
UDI-Device Identifier14026704341495
UDI-Public14026704341495
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number112480025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/05/2024
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient Age3 YR
Patient SexFemale